MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4220-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: sc-4220-45.Batch/lot number: 21809062.Model/catalog description: 4.5 inch entrada 2.0 needle.The devices were not returned to bsn as they were discarded by the medical facility.
 
Event or Problem Description
A report was received that during a perm implant the patient had a cerebrospinal fluid leakage (csf leak) on both needle placements.The physician was not able to put in the lead due to csf leak.The physician did a blood patch and it was unknown if there was any other medication given.The case was aborted.
 
Additional Manufacturer Narrative
Model number/catalog number: sc-4220-45; batch/lot number: 21809062; model/catalog description: 4.5 inch entrada 2.0 needle.The devices were not returned to bsn as they were discarded by the medical facility.Additional information was received that the patient was not experiencing any after effects and was reportedly doing well.
 
Event or Problem Description

Brand Name
ENTRADA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7679390
Report Number3006630150-2018-60108
Device Sequence Number16355801
Product Code LGW
UDI-Device Identifier08714729950684
UDI-Public08714729950684
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/25/2018
Device Model NumberSC-4220-45
Device Catalogue NumberSC-4220-45
Device Lot Number21805757
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR